# SDR CA060508009

- Difficulty date: April 24, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 3,947 hours
- Engine: Lyc O360A1H
- Propeller: Hartzl HCC2YR2
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Spar
- Part number: 86444800
- Condition: Cracked
- Location: Fuselage
- Part time: 4,063 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF SB1143, A 1 INCH CRACK WAS OBSERVED RADIATING OUT FROM THE LOWER AFT BOLT HOLE OF THE LT DRAG LINK TRUNNION MOUNTING.  FURTHER INVESTIGATION REVEALED A .5 INCH CRACK RADIATING OUT FROM LOWER AFT BOLT HOLE OF RT DRAG LINK TRUNNION MOUNTING.  AIRCRAFT LT AND RT NOSE SPAR ASSEMBLIES WERE REPLACED NEW.
